# SDR DALA2018040502204

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 80,441 hours, 36,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 UNDER LATERAL WINDOW FRAME ATTACH STIFFENER, LT SIDE IN COCKPIT,  REPLACED THE LT WINDSHIELD FRAME IAW PRI 566485-14, REV 0,   566485-14 REV 1, AND ER/A 566485-14AD, REV ORIGINAL.
